Found 123 results
Author Title [ Type(Desc)] Year
Journal Article
De Lellis C..  2017.  Il teorema di Schlaefli: un invito alla quarta dimensione. Il Volterriano. 13PDF icon Schlaefli_43.pdf (467.71 KB)
De Lellis C..  0.  Ill-posedness for bounded admissible solutions of the 2-dimensional p–system.. PDF icon Hyp08_delellis.pdf (151.58 KB)
Colombo M., De Lellis C., De Rosa L..  2018.  Ill-posedness of Leray solutions for the ipodissipative Navier–Stokes equations. Communications in Mathematical Physics. 362(2):659–688.PDF icon Cattivo_frazionario_16.pdf (427.09 KB)
De Lellis C., Royer-Carfagni G..  2001.  Interaction of fractures in tensile bars with non-local spatial dependence.. Journal of Elasticity. 65:1–31(2002).PDF icon DR.pdf (235.27 KB)
De Lellis C., L. Székelyhidi Jr..  0.  John Nash's nonlinear iteration. PDF icon contr_vol_Nash_11.pdf (419.73 KB)
De Lellis C..  2008.  Le equazioni di Eulero dal punto di vista delle inclusioni differenziali (Italian). Boll. Unione Mat. Ital. (9). 1(3):873-879.PDF icon De_Lellis.pdf (212.78 KB)
Barsanti M., Conti F., De Lellis C., Franzoni T..  2002.  Le Olimpiadi della Matematica. Seconda Edizione. Zanichelli.
Ambrosio L., De Lellis C., Mantegazza C..  1999.  Line energies for gradient vector fields in the plane. Calculus of Variations and Partial Differential Equations. 9:327–255.PDF icon ADM.pdf (261.08 KB)
Alberti G, Bolcskey H, De Lellis C, Kolliander G, Riegler E.  2019.  Lossless analog compression. IEEE Trans. Inform. Theory. 65(11):7480-7513.PDF icon Lossless_compression_2.pdf (1.04 MB)
Alberti G, Bolcskey H, De Lellis C, Kolliander G, Riegler E.  2016.  Lossless linear analog compression. 2016 IEEE International Symposium on Information Theory (ISIT). :2789-2793.PDF icon Lossless_compression_1.pdf (482.81 KB)
De Lellis C., Focardi M., Spadaro E..  2011.  Lower semicontinuous functionals for Almgren's multiple valued functions. Annales Academiae Scientiarum Fennicae. Mathematica. 36:393–410.PDF icon DL_Fo_Sp.pdf (544.99 KB)
De Lellis C., Kappeler T., Topalov P..  2007.  Low-regularity solutions of the periodic Camassa-Holm equation.. Communications in Partial Differential Equations. 32:87–126.PDF icon Camassa_Holm.pdf (281.99 KB)
De Lellis C..  2019.  The masterpieces of John Forbes Nash Jr.. The Abel Prize 2013-2017. PDF icon Nash_Abel_75.pdf (665.75 KB)
De Lellis C., Otto F., Westdickenberg M..  2004.  Minimal entropy conditions for Burgers equation.. Quarterly of Applied Mathematics. 62:687–700.PDF icon Min_Ent.pdf (300.62 KB)
Colding T.H, De Lellis C..  2003.  The min-max construction of minimal surfaces.. Surveys in differential geometry, Vol.VIII (Boston MA, 2002). :75–107.PDF icon MinMax92.pdf (439.52 KB)PDF icon Errata_MinMax_survey.pdf (180.52 KB)
Carlotto A., De Lellis C..  2019.  Min-max embedded geodesic lines on asymptotically conical surfaces. J. Differential Geom.. 112(3):411-445.PDF icon Geodesic_lines.pdf (600.18 KB)
De Lellis C., Ramic J..  2018.  Min-max theory for minimal hypersurfaces with boundary. Annales de l'Institut Fourier. 68(5):1909–1986.PDF icon Min_Max_80.pdf (644.21 KB)
De Lellis C., Spadaro E..  2015.  Multiple valued functions and integral currents. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5). 14(4):1239-1269.PDF icon complementi_R.pdf (427.54 KB)
De Lellis C.  2020.  The Nash-Kuiper Theorem and the Onsager conjecture. ICCM Not.. 8(1):17-26.PDF icon Bejing-5.pdf (353.58 KB)
De Lellis C., Inauen D., L. Székelyhidi Jr..  2018.  A Nash-Kuiper theorem for $C^{1,\frac15-\delta}$ immersions of surfaces in $3$ dimensions. Revista matemática iberoamericana. 34:1119–1152.PDF icon Nash_1.2_21.pdf (426.05 KB)
De Lellis C, De Philippis G, Hirsch J.  0.  Nonclassical minimizing surfaces with smooth boundary. PDF icon Infinite_Topology_23.pdf (333.68 KB)
De Lellis C, Kwon H.  0.  On Non-uniqueness of Hoelder continuous globally dissipative Euler flows. PDF icon nuqE21.pdf (525.33 KB)
Ambrosio L., De Lellis C..  2004.  A note on admissible solutions of 1D scalar conservation laws and 2D Hamilton-Jacobi equations.. Journal of Hyperbolic Differential Equations. 1:813–826.PDF icon laxsbv11.pdf (195.04 KB)
De Lellis C..  2008.  A note on Alberti's rank-one theorem.. Transport Equations and Multi-D Hyperbolic Conservation Laws. 5:61–74.PDF icon giovanni23.pdf (186.07 KB)PDF icon Errata_R1.pdf (85.14 KB)
De Lellis C., Focardi M., Ruffini B..  2014.  A note on the Hausdorff dimension of the singular set for minimizers of the Mumford-Shah functional. Advances in Calculus of Variations. 7:539–545.PDF icon StimaSing20130417.pdf (273.62 KB)